# SDR CALA2014091892232

- Difficulty date: September 13, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 287 FLOORBEAM CORRODED AT LBL 12.  REMOVED CORROSION & HAD MATERIAL LOSS OF .049 INCHES FROM ORIGINAL THICKNESS OF .125 INCHES, EXCEEDING SRM 53-00-51 FIG 101 DETAIL II LIMITS.  REMOVED DAMAGED SECTION OF FLOORBEAM, FABRICATED -1 & -2 ANGLE, -3 STRAP & INSTALLED IAW SRM 53-00-51.  PERMANENT REPAIR.
